Bulletin of Symbolic Logic

Automatic continuity of group homomorphisms

Christian Rosendal

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

We survey various aspects of the problem of automatic continuity of homomorphisms between Polish groups.

Article information

Source
Bull. Symbolic Logic, Volume 15, Issue 2 (2009), 184-214.

Dates
First available in Project Euclid: 2 June 2009

Permanent link to this document
https://projecteuclid.org/euclid.bsl/1243948486

Digital Object Identifier
doi:10.2178/bsl/1243948486

Subjects
Primary: 03E15: Descriptive set theory [See also 28A05, 54H05] 43A05: Measures on groups and semigroups, etc.

Keywords
Haar null sets universally measurable homomorphisms automatic continuity ample generics small index property

Citation

Rosendal, Christian. Automatic continuity of group homomorphisms. Bull. Symbolic Logic 15 (2009), no. 2, 184--214. doi:10.2178/bsl/1243948486. https://projecteuclid.org/euclid.bsl/1243948486


Export citation